If you need an accessible version of this item please contact JSTOR User Support

The Probability of Heads

Joseph B. Keller
The American Mathematical Monthly
Vol. 93, No. 3 (Mar., 1986), pp. 191-197
DOI: 10.2307/2323340
Stable URL: http://www.jstor.org/stable/2323340
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Probability of Heads
Preview not available

Page Thumbnails

  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197